Teedex Teedex Oral Solution Sugar Free 100ml with Dosing Syringe

€6.50

Out of Stock
Code 902989


Out of Stock
Email me when back in stock
Product Info

Teedex is a painkiller for children aged between 2 and 12 years. This raspberry flavoured oral solution contains both paracetamol and diphenhydramine hydrochloride. This medicine is also free from sugar and includes a dosing syringe.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM OF ONE BOTTLE PER ORDER.

Cannot be purchased with Dozol. Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How To Use

Children 2 – 6 years, give 5-10ml (3 to 4 times daily).

Children over 6 years, give 10-20ml (3 times daily).

Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each 5ml of Dozol contains the active ingredient paracetamol 120mg and diphenhydramine hydrochloride 12.5mg. The other ingredients include:propylene glycol, liquid sorbitol (E420), liquid maltitol (E965), ethyl, propyl and methyl parahydroxybenzoates (E214, E216, E218), amaranth red (E123) and raspberry flavour (contains ethanol).

Delivery Info

Deliveries in Republic Of Ireland and Northern Ireland

Order before 3pm for next day delivery in Republic of Ireland or before 2pm for Northern Ireland.

Deliveries To UK

Deliveries to UK addresses are continuing as normal via Royal Mail Tracked 48 service in 3-5 working days

European Courier Delivery (DPD & UPS) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 4-6 working days..

International Deliveries

For more information on international delivery, please read our Delivery Information? page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Teedex contains Paracetamol, which is a painkiller suitable for children between the ages of 2 and 12 years. This medication helps in relieving pain from such ailments as toothache, sore throats, earaches colds and flu and general aches and pains. This medicine also reduces high temperatures and fevers associated with infections such as chicken pox, whooping cough, measles and mumps. It also contains diphenhydramine hydrochloride which helps with sleeplessness associated with the above illnesses.  

Who can use?

This medicine can be used by toddlers and children between the ages of 2 and 12 years.

How to use?

Children 2 – 6 years, give 5-10ml (3 to 4 times daily).

Children over 6 years, give 10-20ml (3 times daily).

Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose.

If you are pregnant or breast-feeding.

If you are pregnant or trying to become pregnant, please consult your doctor before purchasing or taking this medication.

Common side effects.

Drowsiness, headache, dry mouth, nose and throat, blurred vision, upset stomach, difficulty passing urine, phlegm on the chest.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

 




Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty